# SDR N6WA2020120703

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,808 hours, 32,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 27 FS 305- FS 315.  REMOVED STR 27 CRJ 7 SRM 53-00-03 AND FABRICATED REPAIR PARTS, IAW CRJ 7 SRM 53-00-03.  INSTALLED STR 27 CRJ 7 SRM 53-00-03.  INSTALLED STR27 AT FS 305 TO FS 315 REPAIR PART, IAW EO C700-53MR-005.
